Double groupoids and crossed modules
Cahiers de topologie et géométrie différentielle, Volume 17 (1976) no. 4, pp. 343-362.
@article{CTGDC_1976__17_4_343_0,
     author = {Brown, Ronald and Spencer, Christopher B.},
     title = {Double groupoids and crossed modules},
     journal = {Cahiers de topologie et g\'eom\'etrie diff\'erentielle},
     pages = {343--362},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {17},
     number = {4},
     year = {1976},
     zbl = {0344.18004},
     mrnumber = {440553},
     language = {en},
     url = {http://www.numdam.org/item/CTGDC_1976__17_4_343_0/}
}
TY  - JOUR
AU  - Brown, Ronald
AU  - Spencer, Christopher B.
TI  - Double groupoids and crossed modules
JO  - Cahiers de topologie et géométrie différentielle
PY  - 1976
DA  - 1976///
SP  - 343
EP  - 362
VL  - 17
IS  - 4
PB  - Dunod éditeur, publié avec le concours du CNRS
UR  - http://www.numdam.org/item/CTGDC_1976__17_4_343_0/
UR  - https://zbmath.org/?q=an%3A0344.18004
UR  - https://www.ams.org/mathscinet-getitem?mr=440553
LA  - en
ID  - CTGDC_1976__17_4_343_0
ER  - 
%0 Journal Article
%A Brown, Ronald
%A Spencer, Christopher B.
%T Double groupoids and crossed modules
%J Cahiers de topologie et géométrie différentielle
%D 1976
%P 343-362
%V 17
%N 4
%I Dunod éditeur, publié avec le concours du CNRS
%G en
%F CTGDC_1976__17_4_343_0
Brown, Ronald; Spencer, Christopher B. Double groupoids and crossed modules. Cahiers de topologie et géométrie différentielle, Volume 17 (1976) no. 4, pp. 343-362. http://www.numdam.org/item/CTGDC_1976__17_4_343_0/

1 J. Benabou, Introduction to bicategories, Lecture Notes in Math. 47, Sprin ger (1967), 1-77. | MR

2 R. Brown, Elements of modern topology, Mc Graw Hill, Maidenhead, 1968. | MR | Zbl

3 R. Brown and P.J. Higgins, On the connections between the second relative homotopy groups of some related spaces, Proc. London Math. Soc. (to appear). | MR | Zbl

4 R. Brown and C.B. Spencer, Double groupoids, G-groupoids and crossed sequences, Preliminary Report, November 1972.

5 W.H. Cockcroft, On the homomorphisms of sequences, Proc. Cambridge Phil. Soc. 45 (1952), 521- 532. | MR | Zbl

6 C. Ehresmann, Catégories et Structures, Dunod, Paris, 1965. | MR | Zbl

7 J.W. Gray, Formal category theory: adjointness for 2-categories, Lecture Notes in Math. 391, Springer (1974), 1- 282. | MR | Zbl

8 P.J. Higgins, Categories and groupoids, Van Nostrand, New-York, 1971. | MR

9 S. Mac Lane, Categories for the working mathematician, Springer, Berlin, 1971. | MR | Zbl

10 S. Mac Lane and J.H.C. Whitehead, On the 3-type of a complex, Proc. Nat. Acad. Sci., Washington 36 (1950), 41-48. | Zbl

11 J. Virsik, On the holonomity of higher order connections, Cahiers Topo. et Géo. Diff. XII (1971), 197-212. | Numdam | MR | Zbl

12 J.H.C. Whitehead, Combinatorial homotopy II, Bull. A. M. S. 55 (1949), 453-496. | MR | Zbl

13 O. Wyler, Multiple functor categories (preprint), Carnegie- Mellon, 1972.

14 G.M. Kelly and R. Street, Review of the elements of 2-categories, Lecture Notes in Math. 420 (1974), 75 - 103. | MR | Zbl

15 R. Brown and C.B. Spencer, G-groupoids, crossed modules and the fundamental groupoid of a topological group, Proc. Kon. Ned. Akad. Wet. A 79 (1976), 296. | MR | Zbl